MathSciNet Relay Station
MathSciNet bibliographic data
MR2146651 (2006d:11125) 11R04 (11S15)
Del Corso, Ilaria; Dvornicich, Roberto On Ore's conjecture and its developments. Trans. Amer. Math. Soc. 357 (2005), no. 9, 3813–3829 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement